Maxima: An open source computer algebra system

Li, Jinhu and Racine, Jeffrey S 2008, Maxima: An open source computer algebra system, Journal of Applied Econometrics, vol. 23, no. 4, pp. 515-523.

Attached Files
Name Description MIMEType Size Downloads

Title Maxima: An open source computer algebra system
Author(s) Li, JinhuORCID iD for Li, Jinhu
Racine, Jeffrey S
Journal name Journal of Applied Econometrics
Volume number 23
Issue number 4
Start page 515
End page 523
Total pages 9
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2008
ISSN 0883-7252
Keyword(s) Social Sciences
Social Sciences, Mathematical Methods
Business & Economics
Mathematical Methods In Social Sciences
Field of Research 1402 Applied Economics
1403 Econometrics
HERDC Research category C4.1 Letter or note
ERA Research output type C Journal article
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 Oct 2018, 10:58:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact